Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re resistent to Atripla
Dec 31, 2008

I too found out I was unable to take Atripla due to NNRTI resistence and am on a successful regimen of Lexiva,Norvir,TruvadaIt's four pills but still only once a day. I have NO PROBLEMS with side effects etc. however I know at least two others who take atripla and have problems with Sustiva side effects. Also there is more leeway I believe (and doctors, please correct me if I'm wrong) on the day to day timing of dosage, it's not as necessary to take my dose EXACTLY the same time each day. Less leeway with Atripla. I believe accidentally missing Atripla doses can be more serious as well, not that you should ever miss a dose. Other than the pill burden taking a boosted PI with Truvada is not the end of the world You'll likely do fine. Wait till you get that first VL "undetectable" report, it's exhilerating!!!

Response from Dr. Young

Thanks for your post and valuable comments.

Your experiences with the boosted fosamprenavir (Lexiva) regimen exactly mirrors those of many of our patients.

I encourage you and others to share their experiences with our readers. The knowledge that medications work and can be very well tolerated- even if they aren't one pill a day- is very important; particularly for the roughly 10% of individuals who are initially infected with drug resistant HIV.

Happy and healthy new year to you.

BY



Previous
Generic or Branded
Next
cdcounts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement